American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline∂$ on complex spaces with arbitrary singularities, Part II. Trans. Amer. Math. Soc. 363 (2011) 6177-6196. MR 2833549.
Abstract, references, and article information   
View Article: PDF

[2] Azniv Kasparian. The variations of Hodge structure of maximal dimension with associated Hodge numbers $h\sp {2,0}>2$ and $h\sp {1,1}=2q+1$ do not arise from geometry . Trans. Amer. Math. Soc. 347 (1995) 4985-5007. MR 1290721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] N. P. Buchdahl. Analysis on analytic spaces and non-self-dual Yang-Mills fields . Trans. Amer. Math. Soc. 288 (1985) 431-469. MR 776387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Fouad El Zein. Mixed Hodge structures . Trans. Amer. Math. Soc. 275 (1983) 71-106. MR 678337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerome William Hoffman. The Hodge theory of flat vector bundles on a complex torus . Trans. Amer. Math. Soc. 271 (1982) 117-131. MR 648081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Morrow and H. Rossi. Canonical embeddings . Trans. Amer. Math. Soc. 261 (1980) 547-565. MR 580902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia